MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ ELITE ULTRASOUND SYSTEM
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported the control panel remains unlocked on the epiq elite ultrasound system.The failure occurred while in clinical use and no patient or user was harmed as a result of the issue.
 
Additional Manufacturer Narrative
The service engineer went onsite to evaluation the system.Additional information received from the customer indicated the epiq system was stationary at the time the control panel swivel was not locking.This is not likely to cause or contribute to a serious injury.The service engineer replaced to solenoid to repair the system.

Brand Name
EPIQ ELITE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key17200047
Report Number3019216-2023-00083
Device Sequence Number17527958
Product Code IYN
UDI-Device Identifier00884838099111
UDI-Public00884838099111
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE ULTRASOUND SYSTEM
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/10/2023
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown